# SDR SWIA202264151

- Difficulty date: January 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 - 333.00, STGR 25R.  / STRINGER AND STRINGER SPLICE HAVE SUSPECTED CORROSION. (MARKED)   (C CHECK RO 02-03-22)    / REMOVED AND REPLACED STR 25R BETWEEN FS280.00 TO FS 333.00 REF CRJ 700 SRM 51-42-21-001-001-A01,  CRJ 700 SRM 51-42-06-001-001-A01, REO 670-53-21-2222 REV -- DATED 2022-01-19, DWG SH670-31630 REV-K, DWG SH670-32420 REV-E. COMPLIED WITH SKY CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
